Share this:
Lisa
@techi

Posts: 303
Joined: Jun 18, 2017

Weight gain and swelling

Posted by @techi, Oct 4, 2017

Last night l had to go to the er because of pain in my back after having surgery in 2015. Everything went well besides having sciatica. But anyway l keep telling doctors l go to that l am swelling and it seems like an endless point. They wanted me to see a GI for my shunts, which is hepatic fisular portal vein. And when l walk l get so tired and hurting for trying. So you would think they would aspirate some of the fluids to have some relief. I really think it’s ascities but who would think you would have to be the doctor. I have gained 6lbs in one month. So before l can go back to the Mayo Clinic will be in Nov and to see a new liver doctor mines recommended.it is also Nov. Where can you actually go to get some relief. So l guess l can’t wait until Nov to get relief.

REPLY

Hello Lisa (@techi), I wish there was a way you could get your Mayo appointment moved up. I know it must be hard for you not knowing and wanting answers and something that helps you. I’m not familiar with ascities but it does sound like that’s what you have going on. I did some searching and found the following research article using Google Scholar (https://scholar.google.com) that provides some information – Diagnosis and treatment of ascities from the Journal of Hepatology: http://www.journal-of-hepatology.eu/article/S0168-8278(17)30015-6/fulltext

John

Thanks John l wish l could also but l really don’t much about what’s happening with the swelling. I really think it one of my diuretics or another meds which is keeping the water in my body to flush out. Last night l had to go to the er and the doctor gave me a pain med and explained it’s not a unsaid, or aspirin because he said you can’t have any of those meds because of hyperammonia so he gave it to me and of course l had a reaction. And then when you are afraid that something would happen to you if you are sleeping then it’s psychotic diagnoses when in fact it’s only an allergic reaction. So l think some of my issues is l am having a reactionwith one of the meds l take regularly and it’s affecting the new med l am given.So now l am kind of figuring out why the neurologist at the Mayo Clinic wanted to first send me to behavioral therapy so l guess l can learn how to deal with pain without meds. But nobody can really figure it out and when everything comes back normal then it’s you who have to suffer the consequences. So l left a message with my doctor here but l don’t think he wants to really get into it and l guess l don’t blame him. But l don’t really think the patient has to be the one to figure put the problems. So l will wait to see my internal med doctor at the Mayo Clinic or the liver specialist here which l am not sure anymore with these doctors. One bad apple can spoil the other ones too. Now it’s slowly coming to me and l know it’s God giving me the answers. Finally l get it because a surgery l had the surgeon said he had to call my doctor in the middle of surgery and then another time l went into cardiac arrest after taking a muscle relaxer in the hospital so it definitely has to be one med or several. You can’t distinguish with one because they all have the same allergic reaction. When you get a chance look at your medicine allergic reaction you will see. But l will definitely look up the website. It should help me. Thank John.

Please login or register to post a reply.